# SDR IXXA07SMN171S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR ON LEFT WING INBOARD AILERON LOWER SKIN FROM STATION XA 542.000 TO STATION XA 603.000.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND DOUBLER.  BONDED BOTH PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STA XW 563.000 TO STA XA 542.000.  PERFORMED BALANCE TO INBOARD AILERON  FOUND WITHIN ALLOWABLE TOLERANCE LIMITS MOMENT 3323.3 IN LBS IAW DC8 SRM 57-8-1 FIGURE 1 ITEM "B" AND "K", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-9 T/R 51-141, SRM 51-142 DATED 04-03-06 AND 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-4-1.
